# SDR 02FDEA00103

- Difficulty date: January 6, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 507 CORROSION ON STR 29R AT BS 1168.  R&R STRINGER PER SRM 53-10-3.
